Sunday , 26 May 2019

A case report on cycloserine induced suicidal tendency in MDR- TB patient

R. Prathibha1, P. Mahesh Kumar*2, Ch. Sailaja3, Ramesh Dhani4
Ratnam Institute of Pharmacy, Pidathapolur, Muthukur, Nellore, Andhra Pradesh, India.

A B S T R A C T
Cycloserine is approved for treatment of MDR-TB with good tolerability in Tuberculosis patients and have various labeled adverse reactions but the neuropsychiatric adverse drug reactions with cycloserine rarely explained. Cycloserine induced psychotic symptoms are most life threatening complication and sometimes could be fatal.There are many cases which reported adverse drug reactions on cycloserine. Examples are a case report on cycloserine induced encephalopathy and a case report on cycloserine induced mania and delirium. Here we report a case on cycloserine induced suicidal tendencies in MDR- TB patient. A 52 year old male patient was diagnosed with MDR -TB was prescribed with cat-IV anti-tubercular therapy. 8 months later he developed a symptom of suicidal tendency and the symptoms persisted after stopping cycloserine.
Keywords: cycloserine, MDR-TB patients, suicidal tendency.

Scroll To Top